# SDR DALA2021061403213

- Difficulty date: June 13, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 83,772 hours, 38,682 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 365 Rbl44
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 INITIAL INSPECTION: CORROSION ON SEAT TRACK FLANGE STA 365 AND RBL 44 AT PAX FLOOR STRUCTURE WET AREA. CORRECTIVE ACTION: SUMMARY OF NRC 668: CORROSION LEVEL 2. SEAT TRACK RBL =44, SECTION STA 365 TO 440 WAS REPLACED PER B757-200 SRM. (1838614)
